Differential operators specifying the solution of an elliptictype iterated equation

  • I. N. Aleksandrovich
  • M. V. Sidorov


We construct differential operators that transform arbitrary holomorphic functions into regular solutions of elliptic-type equations of the second and higher orders. The Riquier problem is solved for the elliptic-type equation of the fourth order.
How to Cite
Aleksandrovich, I. N., and M. V. Sidorov. “Differential Operators Specifying the Solution of an Elliptictype Iterated Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 3, Mar. 2019, pp. 433-40, https://umj.imath.kiev.ua/index.php/umj/article/view/1449.
Short communications